# SDR N6WA20130906001

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 22,033 hours, 14,997 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROXIMITY SYS 1 STATUS MESSAGE IN ASSOCIATION WITH PASSENGER ENRTY DOOR.  PERFORMED INSPECTION OF PAX DOOR IAW AMM 52-70-04.  PERFORMED PROXIMITY SYS STATUS CHECK OF PAX ENRTY DOOR IAW AMM 52-70-00.  NO DEFECTS NOTED.
